Lois de répartition des diviseurs, 2

Gerald Tenenbaum

Acta Arithmetica (1980)

  • Volume: 38, Issue: 1, page 1-36
  • ISSN: 0065-1036

How to cite

top

Tenenbaum, Gerald. "Lois de répartition des diviseurs, 2." Acta Arithmetica 38.1 (1980): 1-36. <http://eudml.org/doc/205721>.

@article{Tenenbaum1980,
author = {Tenenbaum, Gerald},
journal = {Acta Arithmetica},
keywords = {distribution of divisors; limiting distribution; asymptotic estimates},
language = {fre},
number = {1},
pages = {1-36},
title = {Lois de répartition des diviseurs, 2},
url = {http://eudml.org/doc/205721},
volume = {38},
year = {1980},
}

TY - JOUR
AU - Tenenbaum, Gerald
TI - Lois de répartition des diviseurs, 2
JO - Acta Arithmetica
PY - 1980
VL - 38
IS - 1
SP - 1
EP - 36
LA - fre
KW - distribution of divisors; limiting distribution; asymptotic estimates
UR - http://eudml.org/doc/205721
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.